# SDR SWIA201642233

- Difficulty date: May 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E WORN FROM STOP AT APPROXIMATELY 6" FROM OTBD SIDE.  REMOVED AND INSTALLED NEW OTBD VANE CAP FOR RT INBD FLAP, FLAP VANE L/E SKIN IAW SRM.
